# SDR AALA202304173066

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 31,120 hours, 6,438 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge Pin
- Condition: Misaligned
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DIFFICULT TO OPEN AND CLOSE - THE BOTTOM DOOR TRACK APPEARS BENT. MAINTENANCE FOUND LAVATORY D DOOR HINGE PINS MISALIGNED AND RE-INSTALLED THE DOOR WITH PINS CORRECTLY IN FRAME. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
